# SDR SWIA202163447

- Difficulty date: November 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WATER-WASTE DOOR SURROUND STRUCTURE PLATE SH670-32303-3 HAS CORROSION ON SEVERAL AREAS AROUND DRAIN VALVE.    (C CHECK RO 12-31-21)   BLENDED FORWARD WATER WASTE DOOR SURRROUND STRUCTURE PLATE AROUND DRAIN VALVE IN LIMITS AND RESTORED LEAK CHECK GOOD REF REO 690-53-21-1457 REV.-- DATED 2021-12-04 ALL STEPS COMPLETED. COMPLIED WITH 51-900-1002-SKY.
